MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII FIOS FIRST ENTRY; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTF73
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Procedure performed: unknown.Event description: i would like to raise an issue with one of your ports that you supply, ctf73, lot number 1541793, that unfortunately snapped during a procedure.I was wondering if you had any other issues with this product patient status: no patient injury or illness was reported.
 
Additional Manufacturer Narrative
No product is being returned to applied medical for evaluation, but lot number is provided.A follow-up report will be provided upon completion of the investigation.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a cannula shaft fracture.The wall thickness of the cannula shaft near the fracture was measured and did not meet specification.Based on the condition of the returned unit and description of the event, it is possible that the reported event was due to uneven wall thickness of the cannula and/or forces exerted on the cannula during the procedure.A historical trend analysis and review of production records was performed and no relevant documentations were identified.
 
Event or Problem Description
Procedure performed: laparoscopic nephrectomy.Event description: i would like to raise an issue with one of your ports that you supply, ctf73, lot number 1541793, that unfortunately snapped during a procedure.I was wondering if you had any other issues with this product.Additional information received from the hospital via email on 12may25: duplicate search was performed and it was found to be a similar incident to this complaint.Confirmed this with the healthcare person stated in the email.Additional information received from the customer via email on 20may25: no patient was injured and the patient was under anaesthetic at the time.Event date was updated to 28apr25.The procedure was a laparoscopic nephrectomy.It was during used that it snapped and the port was inserted by rotation.It snapped in half, so in 2 pieces and we believe we retrieved all pieces.A robot was not used at all.The [brand redacted] device was in use at the time.Unsure at the moment if the device is returning for investigation.Additional information received from the customer via email on 21may25: confirmation device is returning.Nca submitted a report via email on 21may25: mhra reference number 2025/005/012/501/009.Duplicate search was performed and it was found to be this complaint.Shortly after inserting a 12mm port, (lot no:1541793) into a patient's abdomen, the port snapped in half.No excessive force was being used at the time, as we were still inserting other ports at the time.The broken end fell into the abdomen.Port was removed under vision.Visually inspected to check at all parts were removed.We are happy all parts are out of the abdomen.Patient status: no patient was injured.

Brand Name
KII FIOS FIRST ENTRY
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21996827
Report Number2027111-2025-00521
Device Sequence Number8769742
Product Code GCJ
UDI-Device Identifier00607915123703
UDI-Public(01)00607915123703
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K041795
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTF73
Device Catalogue Number101476489
Device Lot Number1541793
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HARMONIC DEVICE.
Patient SexUnknown